# SDR A6WA202207298244

- Difficulty date: July 29, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 39,479 hours, 38,196 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Skin
- Condition: Corroded
- Location: Fs559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS559.00 FLOOR STRAP FROM RBL 27 TO PRESSURE FLOOR SILL CORRODED IN SEVERAL AREAS (MARKED) *****AIRCRAFT REMOVED FROM SERVICE ***** REPLACED FS559.00 FLOOR STRAP FROM RBL 27 TO PRESSURE FLOOR SILL REF CRJ 200 SRM 51-42-06
